Feeling Suicidal. Not Sure If I Have Any Options Left.
Posted 08 November 2019 - 10:03 AM
Posted 09 November 2019 - 03:33 PM
I counted 5 pills so far and the numbers are as follows...
122, 124, 125, 121, 125... so potentially about 3% variation between some doses.
Posted 09 November 2019 - 05:55 PM
Posted 09 November 2019 - 08:43 PM
Posted 10 November 2019 - 05:24 PM
There is a theory being talked about in the research articles dealing with withdrawal. Basically they are saying that people who have been through several withdrawals or a couple protracted withdrawals develop something like PTSD for soldiers. It is a form of conditioned response. As soon as something causes an issue or you think it might cause an issue the person becomes almost paranoid and panicky. This is often called a chronic adrenergic state. Basically when you go through the withdrawals or severe stress the body of course responds to these by increasing adrenaline production which causes the anxiety. With time the body becomes so use to producing adrenaline it will happen with the littlest thing. The adrenaline causes the heart pounding, shaking and usually an increase in heart rate. It is just like after a bad car accident. Your heart is pounding so hard and you are shaking so bad you have trouble walking. Good old adrenaline.
Posted 10 November 2019 - 06:56 PM
Very valid point - and if you remember Hat, this is what I think we decided happened to me over Christmas last year when I went from Citalopram to Duloxetine, then back to Citalopram from the Duloxetine, then a few weeks later to Lexapro, then Pregabalin and off again. It is a form of PTSD. The system does get so stressed from the shock of imbalance courtesy of the meds... and what followed was 3 months of the adrenal stuff that you speak so authoritatively about. They were some tough weeks...
- fishinghat likes this
Posted 11 November 2019 - 06:55 AM
What I need to worry about now is making sure I'm getting as accurate a dose as possible. I'm still trying to figure out if bead counting is more accurate than weighing.
Posted 11 November 2019 - 04:50 PM
Posted 11 November 2019 - 05:09 PM
Ahhh, kindled - sensitization. Cool and thank you IUN.
Sensitization to a drug or withdrawal has been shown to be related to the system that a particular drug effects. For example with benzos, ssri/snri. tricyclics that effect synapses it is generally recommended not to change drugs or go through another similar drug withdrawal for 2 years. That is the approximate recovery time for most synapses. Many researchers say that if you come off a benzo then you should not go on a benzo again for 2 years or risk more side effects and a worse withdrawal. Many heart medications will be Ok to reinstate after just a few days as the heart will adjust relatively quickly to the types of med changes. The exceptions would be steroids which can actually cause physical damage. Pain meds are another one that relates to synapses and many drs will not put someone back on an opioid derivative for at least 6 months after coming off. If you go back on a med to quickly there is a tendency to use too much in order to get the desired effect. That is what happened to me with Lorazepam. I had normally used 1 mg a day with fair success (this is before I found hydroxyzine) but I came off lorazepam in late 2011. When my Cymbalta withdrawal started in early 2013 I was a disaster. The drs and I tried all sorts of things with little to no effect. Finally I said I had to have relief and we started at 2 mg a day. Nothing, By the end of week four I was at 6 mg a day and still no effect. We went to 10 mg for one day only and it didn't even phase me. For comparison 20 mg lorazepam is the amount they give a full size horse to calm it down. Now I have had to go through the withdrawal from that.
Sound familiar to your situation Lyla?
Posted 15 November 2019 - 09:39 AM
Problem with a manual to cover ALL psychotropic drugs would be huge if done correctly. Ours does cover some other drugs in a little detail, but it is foremost a guide for Cymbalta. We include information relating to benzos and the like as they are frequently associated with the withdrawal process from cymbalta, but for those who had to undertake a whole other withdrawal from benzos, we would suggest something like the ashton manual as this is its area of expertise - just in the same way we would hope that someone on a benzo forum withdrawing from Cymbalta would find our manual... It is never a one size fits all...
... apart from the one universal rule that Hat loves to drop as often as he can...
time and patience
Posted 18 November 2019 - 07:15 PM
I'm starting to think that protracted withdrawal symptoms are a result of adrenal fatigue. Obviously managing diet, stress, getting light exercise, proper sleep etc all seem to help stave off waves. No matter which psychotropic drug you've withdrawn from, you're going to have a similar set of symptoms. Most of my benzo symptoms are the exact same as my cymbalta ones. What's the common denominator?
Posted 26 November 2019 - 01:40 PM
Captains log - approx 1005 days since I've entered hell. The heart pounding and shaking is finally starting to subside. Night vision and cog fog has also been better over the last week or so. Now I seem to have entered the insomnia phase of hell where I'm waking up every hour and taking about 2 hours to get back to sleep. I had one day last week where I slept a full 7 hours and felt pretty great the next day so I think the sleep is holding me back from feeling somewhat more normal. I'll believe it when I see it but I reckon if I am EXTREMELY careful and stay on the course with living an ALL natural life minus this poison that I might actually start to lead a somewhat normal life again.
Posted 28 November 2019 - 07:07 PM
Posted 29 November 2019 - 09:18 AM
Vitamin C, along with magnesium and B-complex vitamins are used to transform tryptophan into serotonin.
Information on SAM-e, L-tryptophan and 5htp.
Metabolic limitations - All of these items mentioned above are 'natural' in our diets and/or body. However, each has to have certain enzymes, vitamins (such as B6, B12, Vit C, etc.), minerals or other components to be processed into dopamine, serotonin, adrenaline or other neurotransmitters. They may also have items which compete with them in the body such as tyrosine or phenylalanine. The reactions may or may not produce more or less of a neurotransmitter but will that even get to the brain? Many of these products just don't cross the blood brain barrier (a membrane around the brain) so even though they are produced they do no good for mood. Some require special enzymes, insulin, certain proteins, etc to cross the barrier and all these items have their own requirements and limitations. This becomes clearly evident in looking at all the individual comments on these supplements. The effects are all over the place. Each persons body is different and has its own nutritional shortages or overages and therefore it may be impossible to tell in advance what reaction may occur to one of these supplements.
"Vitamin C Increases blood cortisol. "
"The biosynthesis of L-Carnitine (β-hydroxy butyric acid) that requires Vitamin C is not as a substrate, but as a necessary cofactor (iron and alpha-ketoglutarate are also required cofactors). This is similar to the biosynthesis of catecholamines, as the dopamine-β-hydroxylase enzyme that converts dopamine into noradrenaline (which subsequently converts into adrenaline) is Vitamin C dependent. Other enzymes that Vitamin C is known to positively modulate include those involved in the synthesis of oxytocin, vasopressin, cholecystokinin and α-Melanocyte-stimulating hormone."
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users